Journal article icon

Journal article

THERMODYNAMICS OF SU(3) LATTICE GAUGE-THEORY IN (2 + 1) DIMENSIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
374
Issue:
1
Pages:
225-248
Publication date:
1992-04-20
DOI:
ISSN:
0550-3213
URN:
uuid:2812e652-d299-46d7-b002-296d9c0cc325
Source identifiers:
19458
Local pid:
pubs:19458

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP